Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 26, 2015, 4:13 PM EDT for Osceola County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2015, 4:13 PM EDT (20:13 UTC)
- Expired
- Aug 26, 2015, 4:48 PM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 79 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WUUS52 KMLB 262013
SVRMLB
FLC097-262115-
/O.NEW.KMLB.SV.W.0070.150826T2013Z-150826T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
413 PM EDT WED AUG 26 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 515 PM EDT
* AT 412 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER POINCIANA...OR NEAR WEST
LAKE TOHO...AND MOVING NORTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...BUENA VENTURA LAKES...EAST LAKE TOHO...WEST LAKE TOHO
AND INTERCESSION CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING...VERY
HEAVY RAIN AND POSSIBLY HAIL. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS EXPECTED WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2835 8150 2835 8121 2809 8145 2810 8145
2814 8146 2814 8149 2821 8153
TIME...MOT...LOC 2012Z 195DEG 15KT 2816 8147
$$
BRAGAW2 follow-up statements
271
WWUS52 KMLB 262037
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
437 PM EDT WED AUG 26 2015
FLC097-262115-
/O.CON.KMLB.SV.W.0070.000000T0000Z-150826T2115Z/
OSCEOLA FL-
437 PM EDT WED AUG 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN OSCEOLA COUNTY...
AT 436 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER CAMPBELL...OR NEAR KISSIMMEE...
MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...BUENA VENTURA LAKES...EAST LAKE TOHO...WEST LAKE TOHO AND
INTERCESSION CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 2835 8150 2835 8121 2809 8145 2810 8145
2814 8146 2814 8149 2821 8153
TIME...MOT...LOC 2036Z 195DEG 15KT 2826 8144
$$
BRAGAW433
WWUS52 KMLB 262048
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT WED AUG 26 2015
FLC097-262057-
/O.CAN.KMLB.SV.W.0070.000000T0000Z-150826T2115Z/
OSCEOLA FL-
448 PM EDT WED AUG 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER...FREQUENT LIGHTNING AND HEAVY RAIN WILL CONTINUE AS THE
STORM DISSIPATES THROUGH 530 PM.
LAT...LON 2835 8150 2835 8121 2809 8145 2810 8145
2814 8146 2814 8149 2821 8153
TIME...MOT...LOC 2041Z 195DEG 15KT 2831 8143
$$
BRAGAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:40 PM EDT, 33 minutes earlier.
Area forecast discussion, Aug 26, 3:40 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 340 PM EDT WED AUG 26 2015 .DISCUSSION... ...HIGH MID TO LATE WEEK RAIN CHANCES... ...ERIKA FORECAST TO MOVE THROUGH THE BAHAMAS THIS WEEKEND... REST OF TODAY/TONIGHT...DEEPER MOISTURE AND LIGHT SOUTHWEST FLOW ARE COMBINING TO PRODUCE HIGHER COVERAGE OF SHOWERS AND LIGHTNING STORMS OVER CENTRAL FLORIDA TODAY COMPARED TO RECENT DAYS. EXPECT COVERAGE TO MAX OUT BEFORE SUNSET AS BOUNDARY INTERACTIONS INCREASE THROUGH THE LATE AFTERNOON AND FOCUS OVER THE EASTERN HALF OF THE PENINSULA. AS ADVERTISED...TEMPS ALOFT HAVE COOLED TO AROUND -7C AT 500MB...ALLOWING STORMS TO HAVE A LITTLE MORE CONVECTIVE VIGOR. WILL WATCH FOR GUSTY WINDS AND PERHAPS SOME SMALL HAIL IN ANY OF TODAYS STRONGER THUNDERSTORMS. CONVECTION WILL GRADUALLY WIND DOWN AFTER SUNSET WITH PRIMARILY ANVIL DEBRIS RAIN EXPECT THROUGH 10 PM. THURSDAY/FRIDAY...DEEP MOISTURE REMAINS ACROSS THE CWA WITH SLIGHT CHANGES TO THE LOCAL WIND FIELD AS LOW PRESSURE WEAKENS TO THE NORTH OF THE STATE. SURFACE WINDS REMAIN RATHER WEAK AND SHIFT FROM S/SW TO S/SE BY FRIDAY. UPPER LEVEL JET OVER THE EAST COAST PROVIDES SOME LIFT ALOFT AND HELPS TO KEEP POPS HIGH THROUGH THE PERIOD...ESPECIALLY ACROSS THE INTERIOR. CARRYING 60-70 PERCENT FOR MUCH OF THE AREA. SATURDAY-TUESDAY...(PREVIOUS DISCUSSION WITH 12Z MODIFICATIONS)... SAT-TUE...FORECAST BECOMES MORE UNCERTAIN AS WE HEAD LATER INTO THE WEEKEND AND EARLY NEXT WEEK AS IT WILL DEPEND CONSIDERABLY ON THE TRACK AND INTENSITY OF TC ERIKA. LATEST NHC FORECAST HAS TROPICAL STORM ERIKA TRACKING NORTHWEST FROM THE TURKS AND CAICOS ISLANDS SATURDAY MORNING INTO THE BAHAMAS SUNDAY...GRADUALLY STRENGTHENING INTO A CAT 1 HURRICANE. HOWEVER IT IS IMPORTANT TO NOTE THAT THIS IS STILL 5 DAYS OUT WITH A RANGE OF MODEL INTENSITIES EXISTING WITH THIS SYSTEM. SOME DIFFERENCES CONTINUE WITH THE 26/12Z FORECAST MODEL SUITE. THE GFS AND EUROPEAN BOTH TRENDED MORE TO THE RIGHT WITH THE SYSTEM...BRINGING THE SYSTEM CLOSER TO CENTRAL FLORIDA. IN FACT...THE 12Z EURO KEEPS THE CENTER OF THE SYSTEM OFF THE EAST COAST OF FLORIDA THROUGH EARLY NEXT WEEK. IT IS VERY IMPORTANT FOR RESIDENTS AND VISITORS TO EAST CENTRAL FLORIDA TO CONTINUE TO MONITOR THE LATEST FORECASTS AND UPDATES CONCERNING ERIKA FOR LATE IN THE UPCOMING WEEKEND AND EARLY NEXT WEEK. && .AVIATION... COVERAGE OF TSRA/SHRA WILL CONTINUE TO INCREASE THROUGH THIS AFTERNOON. FOCUS WILL SHIFT AWAY FROM COASTAL TERMINALS AND TOWARDS THE INTERIOR AS AFTERNOON CONTINUES. LINGERING -RA/RA EXPECTED IN ANVIL/DEBRIS RAIN AFTER SUNSET BEFORE VFR AND LIGHT WINDS COMMENCE OVERNIGHT. && .MARINE... TONIGHT...FLOW REMAINS SOUTH/SOUTHWEST OUTSIDE OF DIURNALLY DRIVEN SEA BREEZE CIRCULATION NEAR THE COAST. THUNDERSTORMS DEVELOPING CLOSE TO THE COAST COULD PUSH OVER THE INTRACOASTAL OR IMMEDIATE ATLANTIC WATERS THROUGH THIS EVENING. SEAS 2 FEET. THU-FRI (PREVIOUS DISCUSSION)...RELATIVELY LIGHT S/SE FLOW...AROUND 5-10KTS...EXPECTED THU WITH WEAK LOW ALONG STALLED FRONTAL BOUNDARY EXISTING NORTH OF THE AREA. WINDS STRENGTHEN TO 10-15 KTS INTO THU NIGHT BEFORE DECREASING AGAIN INTO FRI AROUND 10 KNOTS OUT OF THE E/SE AS LOW TO THE NORTH WEAKENS AND SHIFTS WEST. SEAS WILL GENERALLY RANGE FROM 2-4 FEET. WEEKEND...E/SE FLOW WILL INCREASE ACROSS THE WATERS SLIGHTLY SAT AS TROPICAL STORM ERIKA IS EXPECTED TO APPROACH THE SOUTHEAST BAHAMAS WITH SWELLS INCREASING WAVE HEIGHTS TO 4-5 FEET. FORECAST THEN BECOMES MUCH MORE UNCERTAIN INTO THE LATTER HALF OF THE WEEKEND AS IT WILL DEPEND LARGELY ON THE TRACK AND INTENSITY OF ERIKA. THE LATEST NHC FORECAST HAS THE SYSTEM MOVING INTO THE BAHAMAS SUNDAY AND GRADUALLY STRENGTHENING INTO A CAT 1 HURRICANE. HOWEVER MODEL INTENSITY AND TRACK THIS FAR OUT VARIES SIGNIFICANTLY. IT IS IMPORTANT TO CONTINUE TO MONITOR THE LATEST FORECASTS AND UPDATES CONCERNING ERIKA. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 89 73 89 / 40 60 40 50 MCO 75 90 74 93 / 30 70 40 60 MLB 74 88 73 91 / 40 70 50 50 VRB 74 89 72 90 / 40 70 40 50 LEE 76 91 75 92 / 30 70 30 60 SFB 75 90 74 93 / 30 70 40 60 ORL 76 90 74 93 / 30 70 40 60 FPR 74 89 73 91 / 40 70 40 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...ULRICH AVIATION/IMPACT WEATHER/RADAR....LASCODY
Hazardous weather outlook, Aug 26, 10:50 AM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1050 AM EDT WED AUG 26 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-270000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1050 AM EDT WED AUG 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... DEEPER MOISTURE WILL CONTINUE TO WORK NORTHWARD ACROSS THE AREA WHILE MID LEVEL TEMPERATURES COOL SLIGHTLY. THIS WILL ALLOW FOR A GREATER COVERAGE OF STORMS COMPARED TO THE LAST FEW DAYS. EAST COAST SEA BREEZE STORMS WILL MOVE TO THE NORTHEAST AT 10 TO 15 MPH WHILE BOUNDARY INTERACTIONS INCREASE THROUGH EARLY EVENING. THIS WILL CAUSE SCATTERED TO NUMEROUS STORMS...SOME STRONG. FREQUENT LIGHTNING STRIKES AND GUSTY WINDS TO AROUND 50 MPH CAN BE EXPECTED IN A FEW STORMS ALONG WITH TORRENTIAL DOWNPOURS. .RIP CURRENT IMPACT... AN EAST SWELL WILL PRODUCE A MODERATE RIP CURRENT RISK AT EAST CENTRAL FLORIDA BEACHES. ALWAYS SWIM NEAR A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS THAT FORM OVER THE MAINLAND WILL MOVE TOWARD THE INTRACOASTAL AND NEAR SHORE WATERS INTO EARLY EVENING. STRONG WIND GUSTS ABOVE 34 KNOTS ARE POSSIBLE...WHICH MAY PROMPT SPECIAL MARINE WARNINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WEAK AREA OF LOW PRESSURE NEAR NORTH FLORIDA WILL LINGER INTO LATE WEEK...KEEPING DEEP MOISTURE AND HIGH THUNDERSTORM CHANCES THROUGH FRIDAY. TROPICAL CYCLONE ERIKA IS FORECAST TO MOVE THROUGH THE BAHAMAS THIS WEEKEND AND START TO AFFECT PORTIONS OF EAST CENTRAL FLORIDA OR THE ADJACENT ATLANTIC WATERS BY EARLY NEXT WEEK. REFER TO THE LATEST TRACK AND INTENSITY FORECASTS FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST ON ERIKA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY/VOLKMER
In the hours before
Special weather statement, Aug 26, 3:25 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT WED AUG 26 2015
FLZ047-147-262030-
NORTHERN BREVARD COUNTY FL-SOUTHERN BREVARD COUNTY FL-
325 PM EDT WED AUG 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 430
PM EDT...
AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIMS...MOVING SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...ROCKLEDGE...COCOA...COCOA BEACH AND CAPE CANAVERAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2828 8061 2856 8061 2844 8066 2821 8062
2840 8074 2819 8066 2814 8083 2868 8094
2871 8083 2841 8072 2859 8072 2859 8066
2863 8079 2873 8076 2874 8075 2866 8065
2870 8067 2846 8052
TIME...MOT...LOC 1924Z 335DEG 10KT 2865 8080
LASCODYLocal storm report, Aug 26, 3:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT WED AUG 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST 3 SE MIMS 28.63N 80.81W
08/26/2015 M43.00 MPH AMZ552 FL MESONET
&&
PGSpecial weather statement, Aug 26, 3:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT WED AUG 26 2015
FLZ045-053-262115-
OSCEOLA FL-ORANGE FL-
359 PM EDT WED AUG 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES UNTIL 515 PM EDT...
AT 352 PM EDT...DOPPLER RADAR WAS TRACKING SEVERAL OUTFLOW
BOUNDARIES CONVERGING OVER CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA
COUNTIES. THESE BOUNDARIES WILL MERGE ALONG A LINE FROM ST. CLOUD TO
WINTER PARK THROUGH 500 PM.
NUMEROUS THUNDERSTORMS WILL DEVELOP FROM THIS MERGER...SOME OF WHICH
WILL BE CAPABLE OF GENERATING FREQUENT TO EXCESSIVE LIGHTNING...WIND
GUSTS AROUND 40 MPH...TORRENTIAL RAIN...AND SMALL HAIL.
POTENTIAL IMPACT LOCATIONS INCLUDE...
ORLANDO...KISSIMMEE...SAINT CLOUD...WINTER PARK AND WEDGEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED WITH
THESE STORMS. REMEMBER...LIGHTNING CAN STRIKE SEVERAL MILES AWAY
FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.
IF ON OR NEAR EAST AND WEST LAKE TOHO OR ANY INLAND LAKES IN CENTRAL
ORANGE COUNTY...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2821 8147 2861 8148 2861 8111 2818 8110
2813 8130
TIME...MOT...LOC 1952Z 076DEG 16KT 2862 8109
BRAGAWLocal storm report, Aug 26, 4:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT WED AUG 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 NW PORT SAINT JOHN 28.52N 80.84W
08/26/2015 E0.88 INCH BREVARD FL TRAINED SPOTTER
NICKEL SIZE HAIL IN WINDOVER FARMS, TITUSVILLE. REPORT
FROM SKYWARN SPOTTER BRE-454.
&&
PGThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 3:25 PM EDT | Special Weather Statement | MLB | Brevard | 65 min |
| Aug 26, 3:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Aug 26, 3:59 PM EDT | Special Weather Statement | MLB | Orange | 76 min |
| Aug 26, 4:16 PM EDT | Areal Flood Advisory | MLB | Brevard | 119 min |
| Aug 26, 4:34 PM EDT | Special Marine Warning | MLB | 56 min | |
| Aug 26, 4:42 PM EDT | Areal Flood Advisory | MLB | Brevard | 93 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.